# SDR SWAA051622

- Difficulty date: June 1, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 60,258 hours, 45,376 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND  FLOORBEAM CRACKED AT BS 727A + 17.5, RBL 44 & RBL 46, WL 208.  REPAIRED FLOORBEAM PER BFG ER.
